SMITH & NEPHEW, INC. TANDEM TRIAL SHELL HANDLE; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Back to Search Results |
| Catalog Number |
71362803 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case(b)(4).
Event or Problem Description
It was reported that, during a pha surgery, one (1) tandem trial shell handle was broken while trialing the bipolar head.The procedure was resumed, without any delay, using a similar s+n back-up product.No further complications were reported.